Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group

Pekka Tukia University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331658

Acta Mathematica, 154, (3), 153-193, 1980.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 329 downloads ] [ 0 comments ]
@inproceedings{pekka1980quasiconformal,
  title={Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group},
  author={Pekka Tukia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303855189367},
  booktitle={Acta Mathematica},
  volume={154},
  number={3},
  pages={153-193},
  year={1980},
}
Pekka Tukia. Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group. 1980. Vol. 154. In Acta Mathematica. pp.153-193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203303855189367.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved